# SDR C2XA04CL111

- Difficulty date: November 1, 2004
- Submitted: November 8, 2004
- Operation: Air carrier
- Aircraft: N14930
- Make and model: Emb EMB-145ER
- Aircraft serial: 145011
- Aircraft time: 15,760 hours, 13,472 cycles
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Part number: P8503
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE - FLIGHT 2562, THE CREW REPORTED THE AFT HALF OF THE AISLE PATH EMERGENCY LIGHTS WERE INOPERATIVE.  MAINTENANCE INSPECTED AND RESEATED THE CONNECTOR AT THE AFT BATTERY PACK.  OPERATIONAL CHECKS WERE GOOD.
